Academic Journals Database
Disseminating quality controlled scientific knowledge

Particular case of operator calculus for generalized functions with supports in cone

ADD TO MY LIST
 
Author(s): A. V. Solomko

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 92;
Date: 2009;
Original page

ABSTRACT
In this work the construction of functional calculus for strongly continuous semigroups of operators in Schwartz distribution algebra on some cone is generalized. The partial case of vector valued calculus on the base of modification operator Fourier transformation is researched.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?